U.S. doctors online nowAsk doctors free
FL
A 45-year-old male asked:

Have boated stomach for days with some heartburn. had gastritis two months ago and im under famotidine but keep feeling bad. in need medication?

1 doctor answer1 doctor weighed in
Dr. Padmashri Rastogi
Internal Medicine 38 years experience
Probably some workup first to find the reason : test for H.pylori, upper GI endoscopy, X-rays with barium swallow and biopsy if needed. After a cause is identified, then treatment should be directed fot it. Life style modifications: keep head 30. Degrees elevated, not to take any cheese, wine, chocolate, caffeine, spicy or greasy food. Hope it helps. You can add Gaviscon to famotidine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 18, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.